# SDR C2XA03CL026

- Difficulty date: February 1, 2003
- Submitted: February 4, 2003
- Operation: Air carrier
- Aircraft: N13903
- Make and model: Emb EMB-145LR
- Aircraft serial: 145479
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: V
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

CLE FLIGHT 2104 THE CREW REPORTED NOSE VIBRATION IN FLIGHT.  THE AIRCRAFT RETURNED TO CLEVELAND AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND FOUND THE RIGHT NOSE GEAR DOOR OUT OF ADJUSTMENT.  MAINTENANCE ADJUSTED THE RIGHT NOSE GEAR DOOR.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS TEST FLOWN AND NO DEFECTS WERE FOUND.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
